# SDR AALA202202019596

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,234 hours, 10,284 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Gearbox
- Part number: 1841861
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LUBE FIRST OFFICER WINDOW TRACK/GEARS. FOUND FIRST OFFICER NUMBER 2 WINDOW 90 DEGREE GEAR BOX WORN, REMOVED AND REPLACED 90 DEGREE GEAR BOX, NUMBER 2 WINDOW OPERATES CORRECTLY PER B777-200.
